[Valeurs propres de Frobenius agissant sur la cohomologie ℓ-adique d'intersections complètes de bas degré]
Nous montrons que les valeurs propres de Frobenius agissant sur la cohomologie ℓ-adique d'une intersection complète de bas degré définie sur le corps fini
We show that the eigenvalues of Frobenius acting on ℓ-adic cohomology of a complete intersection of low degree defined over the finite field
Accepté le :
Publié le :
Hélène Esnault 1
@article{CRMATH_2003__337_5_317_0, author = {H\'el\`ene Esnault}, title = {Eigenvalues of {Frobenius} acting on the \ensuremath{\ell}-adic cohomology of~complete intersections of low degree}, journal = {Comptes Rendus. Math\'ematique}, pages = {317--320}, publisher = {Elsevier}, volume = {337}, number = {5}, year = {2003}, doi = {10.1016/S1631-073X(03)00370-4}, language = {en}, }
TY - JOUR AU - Hélène Esnault TI - Eigenvalues of Frobenius acting on the ℓ-adic cohomology of complete intersections of low degree JO - Comptes Rendus. Mathématique PY - 2003 SP - 317 EP - 320 VL - 337 IS - 5 PB - Elsevier DO - 10.1016/S1631-073X(03)00370-4 LA - en ID - CRMATH_2003__337_5_317_0 ER -
Hélène Esnault. Eigenvalues of Frobenius acting on the ℓ-adic cohomology of complete intersections of low degree. Comptes Rendus. Mathématique, Volume 337 (2003) no. 5, pp. 317-320. doi : 10.1016/S1631-073X(03)00370-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00370-4/
[1] Théorème de finitude pour un morphisme propre, dimension cohomologique des schémas algébriques affines, SGA 4, tome 3, XIV, Lecture Notes in Math., 305, Springer, Berlin, 1973, pp. 145-168
[2] S. Bloch, H. Esnault, M. Levine, Decomposition of the diagonal and eigenvalues of Frobenius for Fano hypersurfaces, Preprint, 2003
[3] Cohomologie des intersections complètes, SGA 7, XI, Lecture Notes in Math., 340, Springer, Berlin, 1973, pp. 39-61
[4] Théorème d'intégralité, Appendix to Katz, N.: Le niveau de la cohomologie des intersections complètes, SGA 7, XXI, Lecture Notes in Math., 340, Springer, Berlin, 1973, pp. 363-400
[5] Théorèmes de finitude en cohomologie ℓ-adique, SGA 4 $ \frac{1}{2}$1 2, Lecture Notes in Math., 569, Springer, Berlin, 1977, pp. 233-251
[6] La conjecture de Weil, I, Publ. Math. IHES, Volume 43 (1974), pp. 273-307
[7] Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières, Ann. Sci. École Norm. Sup. (4), Volume 23 (1990), pp. 645-656
[8] On the rationality of the zeta function of an algebraic variety, Amer. J. Math., Volume 82 (1960), pp. 631-648
[9] Hodge type of subvarieties of
[10] Hodge type of projective varieties of low degree, Math. Ann., Volume 293 (1992) no. 1, pp. 1-6
[11] Formule de Lefschetz et rationalité des fonctions L, Séminaire Bourbaki, Volume 279 (1964/1965) no. 17, pp. 1-15
[12] On a theorem of Ax, Amer. J. Math., Volume 93 (1971), pp. 485-499
[13] Étale Cohomology, Princeton Math. Ser., 33, Princeton University Press, Princeton, NJ, 1980
- Divisibility of Frobenius eigenvalues on
-adic cohomology, Proceedings of the Indian Academy of Sciences. Mathematical Sciences, Volume 132 (2022) no. 2, p. 7 (Id/No 60) | DOI:10.1007/s12044-022-00697-0 | Zbl:1499.14040 - Characteristic 0 and p Analogies, and some Motivic Cohomology, Global Aspects of Complex Geometry (2006), p. 59 | DOI:10.1007/3-540-35480-8_2
Cité par 2 documents. Sources : Crossref, zbMATH
Commentaires - Politique